Lagrangian manifolds with singularities, asymptotic rays, and the open swallowtail. (English) Zbl 0487.58003


58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
58E30 Variational principles in infinite-dimensional spaces
70H99 Hamiltonian and Lagrangian mechanics
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems


Zbl 0484.58008
Full Text: DOI


[1] R. B. Melrose, ”Equivalence of glancing hypersurfaces,” Invent. Math.,37, No. 3, 165-192 (1976). · Zbl 0354.53033 · doi:10.1007/BF01390317
[2] H. Whitney, ”On singularities of mappings of Euclidean spaces. I,” Ann. Math.,62, 374-410 (1955). · Zbl 0068.37101 · doi:10.2307/1970070
[3] B. Morin, ”Formes canoniques des singularités d’une application differentiable,” C. R. Acad. Sci., Paris,260, 5662-5665, 6503-6506 (1965). · Zbl 0178.26801
[4] V. I. Arnol’d, ”Indices of singular points of 1-forms on a manifold with boundary, displacement of invariants of groups, generated by reflections, and singular projections of smooth surfaces,” Usp. Mat. Nauk,34, No. 2, 3-38 (1979).
[5] V. I. Arnold, ”Wave fronts evolution and equivariant Morse lemma,” Commun. Pure Appl. Math.,28, No. 6, 557-582 (1976). · Zbl 0343.58003 · doi:10.1002/cpa.3160290603
[6] L. Solomon, ”Invariants of finite reflection groups,” Nagoya Math. J.,22, 57-64 (1963). · Zbl 0117.27104
[7] V. I. Arnol’d, Ergodic Problems of Classical Mechanics, W. A. Benjamin (1968).
[8] O. V. Lyashko, ”Geometry of bifurcation diagrams,” Usp. Mat. Nauk,34, No. 4, 205-206 (1979). · Zbl 0434.32020
[9] O. A. Platonova, ”Singularities in the problem of circuit of an obstruction,” Funkts. Anal. Prilozhen.,15, No. 2, 86-87 (1981). · Zbl 0464.58009
[10] V. I. Arnol’d, Ya. B. Zel’dovich, and S. F. Shandarin, ”Elements of the large-scale structure of the Universe,” Usp. Mat. Nauk,36, No. 3, 244-245 (1981).
[11] V. I. Arnol’d, ”Covering of a caustic by the cuspidal edge of a moving front,” Usp. Mat. Nauk,36, No. 4, 233 (1981).
[12] L. Euler, Introductio in Analysin Infinitorum, Lausanne, Bosquet, No. 316 (1748). · Zbl 0096.00302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.